BibTeX record journals/jal/OlariuTZ88

download as .bib file

@article{DBLP:journals/jal/OlariuTZ88,
  author    = {Stephan Olariu and
               S. Toida and
               M. Zubair},
  title     = {On a Conjecture by Plaisted and Hong},
  journal   = {J. Algorithms},
  volume    = {9},
  number    = {4},
  pages     = {597--598},
  year      = {1988},
  url       = {https://doi.org/10.1016/0196-6774(88)90019-3},
  doi       = {10.1016/0196-6774(88)90019-3},
  timestamp = {Sun, 28 May 2017 13:24:57 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jal/OlariuTZ88},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics